FDA: Common Stomach Medication Recalled Over Possible Contamination

Click here to read the full article.

The U.S. Food and Drug Administration (FDA) announced the recall of a common medication used to treat heartburn and stomach problems due to possible contamination.

The Kansas-based Plastikon Healthcare said it voluntarily recalled three lots of milk of magnesia oral suspension, one lot of acetaminophen, and six lots of magnesium hydroxide “due to microbial contamination and failure to properly investigate failed microbial testing,” the FDA said in a March 24 announcement.

Contaminated products could potentially cause intestinal distress including abdominal pain or diarrhea, although individuals with compromised immune systems have a chance of developing a widespread infection if they ingest or are exposed to the products, the FDA warned.

But so far, according to the FDA, Plastikon has not received any customer complaints related to microbial concerns or reports of adverse incidents in connection to the recalled products.

Continue reading here.

Scroll down for comments and share your thoughts!

Author

What do you think?

Leave a Reply

Your email address will not be published. Required fields are marked *

GIPHY App Key not set. Please check settings

Trudeau to apologize to Canada’s all-black World War I battalion

Jordan Peterson says Trudeau Liberals doubling down ‘as the rest of the world sheds mask mandates’